I have gained 40 pounds since my transplant and being put on prednisone and other immunosuppressants and can't seem to control it coming on or get any of it off and I am extremely frustrated with it. Help!
Unfortunately prednisone (or other steroids) do have the tendency to cause weight gain in patients. Which other immunosuppressant are you on? Some immunosuppressants may cause altered taste and causes a decrease in appetite.
It is very hard to drop this weight. Are you on prednisone continuously for a long time or are you on pulses of it?
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Jan 2012 • 1 answer
Posted 26 Feb 2012 • 4 answers
Posted 9 Nov 2015 • 1 answer
I was on Prednisone for 12 1/2 years. I started on 80 mg for a couple of days and then tapered down?
Posted 12 Jun 2016 • 0 answers
Posted 29 Nov 2016 • 1 answer